Volume 7, Issue 4
Generalized Inversion and Its Application in Inverse Scattering Problems

Xian-kang Zhang

DOI:

J. Comp. Math., 7 (1989), pp. 374-382

Published online: 1989-07

Preview Full PDF 84 1711
Export citation
  • Abstract

In this paper, the generalized inversion theory and its application in inverse scattering problems are discussed. An iterative solution of joint inversion of parameters describing the earth structures and sources is given and a numerical example is also shown.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-374, author = {}, title = {Generalized Inversion and Its Application in Inverse Scattering Problems}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {4}, pages = {374--382}, abstract = { In this paper, the generalized inversion theory and its application in inverse scattering problems are discussed. An iterative solution of joint inversion of parameters describing the earth structures and sources is given and a numerical example is also shown. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9487.html} }
TY - JOUR T1 - Generalized Inversion and Its Application in Inverse Scattering Problems JO - Journal of Computational Mathematics VL - 4 SP - 374 EP - 382 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9487.html KW - AB - In this paper, the generalized inversion theory and its application in inverse scattering problems are discussed. An iterative solution of joint inversion of parameters describing the earth structures and sources is given and a numerical example is also shown.
Xian-kang Zhang. (1970). Generalized Inversion and Its Application in Inverse Scattering Problems. Journal of Computational Mathematics. 7 (4). 374-382. doi:
Copy to clipboard
The citation has been copied to your clipboard